# SDR IPXA10558410

- Difficulty date: January 18, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 198,811 hours, 13,744 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103910
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, WIRE STANDOFF HOLES LOCATED ON EDGE OF FRAME CHORD BY MFG.  REPAIRED FRAME CHORD IAW ER 10-1255.
